# SDR 99ZZZM417

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1076
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE FILTER PRESSURE LIGHT ILLUMINATED, ACCOMPLISHED PRECAUTIONARY ENGINE SHUTDOWN.  DIVERTED TO IND.  DURING TROUBLESHOOTING FOUND SCAVENGE PRESSURE DIFFERENTIAL SWITCH MAKES CONTRACT UNDER VIBRATION.  REPLACED MAIN OIL FILTER PRESSURE AND SCAVENGE DIFFERENTIAL/PRESSURE SWITCHES, OPS CHECK GOOD.  CANNON PLUG FOR THE NR 1 ENGINE PRESSURE LIGHT FOUND TO BE BAD.  REPLACED CANNON PLUG, OPS CHECK GOOD.  (M)
